# SDR AALA202204144740

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 80,660 hours, 1,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 100446
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY M33653 FAILS TO HOLD CHARGE. REMOVED AND REPLACED POWER SUPPLY (AALA202204140542) AND BATTERY PACK EMERGENCY LIGHTS AT M33653 PER AMM 33-51-06.
